Tableau des variantes d'Oberman(n) (2)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)211-223
Number of pages13
JournalJournal of the Faculty of Letters, Okayama University
VolumeVol.38
Publication statusPublished - 2002

Cite this

Tableau des variantes d'Oberman(n) (2). / Hagihara, Naoyuki.

In: Journal of the Faculty of Letters, Okayama University, Vol. Vol.38, 2002, p. 211-223.

Research output: Contribution to journalArticle

@article{d4f9026383d04ce19607fcb4f6565e15,
title = "Tableau des variantes d'Oberman(n) (2)",
author = "Naoyuki Hagihara",
year = "2002",
language = "English",
volume = "Vol.38",
pages = "211--223",
journal = "Journal of the Faculty of Letters, Okayama University",

}

TY - JOUR

T1 - Tableau des variantes d'Oberman(n) (2)

AU - Hagihara, Naoyuki

PY - 2002

Y1 - 2002

M3 - Article

VL - Vol.38

SP - 211

EP - 223

JO - Journal of the Faculty of Letters, Okayama University

JF - Journal of the Faculty of Letters, Okayama University

ER -